# SDR REXA2012042000538

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N839AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 21,386 hours, 18,356 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Mast
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP REPAIR TO GALLEY DRAIN MAST NEEDS APPLIED PER REO 601R-38-32-032 (REF DI 62373).  TEMP REPAIR APPLIED PER REO 601R-38-32-032 VERIFIED DRAIN MAST OPERATIONAL (REF DI 62373).
